MathSciNet Relay Station
MathSciNet bibliographic data
MR1986819 16G20 (14L30)
Bongartz, Klaus; Fritzsche, Thomas On minimal disjoint degenerations for preprojective representations of quivers. Math. Comp. 72 (2003), no. 244, 2013–2042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement